# SDR WX0A2022021173990

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 46,999 hours, 30,775 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CONDUCTED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A, TEST FAILED. GOT CLASS 1 FAULT FOR EPSU (12WL) EMER R/DEU B (300RH6) / RELAMPED AFT ASSEMBLY TR OVERWING (62WL).OPS CHECKED, BITE TEST CHECKS GOOD.REF AMM 33-51-45-000-001-A AND 33-51-45-400-001-A."
